# SDR SWAA041490

- Difficulty date: May 25, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 33,569 hours, 29,103 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Part serial: 1063
- Condition: Unserviceable
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND R1 DOOR EVAC SLIDE LOW PRESSURE, IND.  REMOVED AND REPLACED R1 DOOR EVAC SLIDE PER MM.
